Khuram Ali Khan
Khuram Ali Khan
Assistant Professor, University of Sargodha
Verified email at uos.edu.pk - Homepage
Title
Cited by
Cited by
Year
Behavior of a competitive system of second-order difference equations
Q Din, TF Ibrahim, KA Khan
The Scientific World Journal 2014, 2014
322014
General fractional integral inequalities for convex and m-convex functions via an extended generalized Mittag-Leffler function
G Farid, KA Khan, N Latif, AU Rehman, S Mehmood
Journal of inequalities and applications 2018 (1), 1-12, 2018
272018
Generalized fractional inequalities for quasi-convex functions
S Ullah, G Farid, KA Khan, A Waheed, S Mehmood
Advances in Difference Equations 2019 (1), 1-16, 2019
262019
Stability analysis of a system of exponential difference equations
Q Din, KA Khan, A Nosheen
Discrete Dynamics in Nature and Society 2014, 2014
252014
New Hadamard and Fejér-Hadamard fractional inequalities for exponentially m-convex function
S Mehmood, G Farid, KA Khan, M Yussouf
Engineering and Applied Science Letters 3 (1), 45-55, 2020
212020
Popoviciu type inequalities via Green function and generalized Montgomery identity
SI Butt, KA Khan, J Pečarić
Math. Inequal. Appl 18 (4), 1519-1538, 2015
212015
Differences of weighted mixed symmetric means and related results
KA Khan, J Pečarić, I Perić
journal of Inequalities and Applications 2010, 1-16, 2010
202010
New fractional Hadamard and Fejr-Hadamard inequalities associated with exponentially (h, m)-convex functions
S Mehmood, G Farid, KA Khan, M Yussouf
Eng. Appl. Sci. Lett 3 (2), 9-18, 2020
192020
Combinatorial improvements of Jensen's inequality (Classical and new refinements of Jensen's inequality with applications)
L Horvath, KA Khan, J Pečarić
192014
Generalization of Popoviciu inequality for higher order convex function via Taylor’s polynomial
SI Butt, KA Khan, J Pecaric
Acta Univ. Apulensis, Mat.-Inform 42, 181-200, 2015
172015
Refinement of Jensen’s inequality with applications to cyclic mixed symmetric means and Cauchy means
I Brnetić, KA Khan, J Pečarić
J. Math. Inequal 9 (4), 1309-1321, 2015
152015
Cyclic refinements of the discrete and integral form of Jensen’s inequality with applications
L Horváth, KA Khan, J Pečarić
Analysis 36 (4), 253-262, 2016
142016
RETRACTED ARTICLE: Generalization of the Levinson inequality with applications to information theory
M Adeel, KA Khan, Đ Pečarić, J Pečarić
Journal of Inequalities and Applications 2019 (1), 1-19, 2019
122019
Refinement of Jensen’s inequality and estimation of f-and Rényi divergence via Montgomery identity
KA Khan, T Niaz, Đ Pec̆arić, J Pec̆arić
Journal of inequalities and applications 2018 (1), 1-22, 2018
122018
Combinatorial improvements of Jensen’s inequality
L Horváth, KA Khan, J Pečarić
Element, Zagreb, 2014
112014
Generalization of Popoviciu type inequalities for symmetric means generated by convex functions
J Pecaric, KA Khan, I Peric
J. Math. Comput. Sci. 4 (6), 1091-1113, 2014
102014
Refinement of Jensen’s inequality for operator convex functions
L Horvath, KA Khan, J Pecaric
Adv. Inequal. Appl. 2014, Article ID 26, 2014
102014
Levinson type inequalities for higher order convex functions via Abel–Gontscharoff interpolation
M Adeel, KA Khan, Đ Pečarić, J Pečarić
Advances in Difference Equations 2019 (1), 1-13, 2019
92019
Cyclic refinements of the different versions of operator Jensen's inequality
L Horvath, K Khan, J Pecaric
The Electronic Journal of Linear Algebra 31, 125-133, 2016
82016
n-Exponential convexity of some dynamic Hardy-type functionals
KA Khan, A Nosheen, J Pecaric
J. Math. Inequal 8 (2), 331-347, 2014
82014
The system can't perform the operation now. Try again later.
Articles 1–20